# SDR SWIA201229842

- Difficulty date: February 21, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 22,325 hours, 18,686 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD FORWARD LEFT SIDE IS CRACKED.  (C-CHECK)  REPAIRED CRACK AT FS 202.75 BULKHEAD FORWARD LEFT SIDE.
